Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on the essential selfadjointness of classical constants of motion


Author: Bent Ørsted
Journal: Proc. Amer. Math. Soc. 60 (1976), 185-186
MSC: Primary 35L35; Secondary 22E30, 58F05
MathSciNet review: 0457945
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown how the results by Chernoff [1] and also Rauch and Taylor [2] on the essential selfadjointness of powers of generators of hyperbolic mixed problems can be combined with results by Poulsen [3] to give essential selfadjointness of symmetric operators commuting with the hyperbolic problem, as specified below.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35L35, 22E30, 58F05

Retrieve articles in all journals with MSC: 35L35, 22E30, 58F05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1976-0457945-2
Keywords: Hyperbolic generators, essential selfadjointness of constants of motion, unitary representations of Lie groups
Article copyright: © Copyright 1976 American Mathematical Society